# SDR USAAD96142

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824US
- Make and model: Doug DC-9-82
- Aircraft serial: 49143
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator Vlv
- Part number: 39245431
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 693 - CLT-PHL - DURING CLIMB FLOW LIGHT ILLUMINATED.  LEFT AIRCRAFT SUPPLY PRESSURE 0 PSI.  RIGHT SUPPLY 30 PSI.  OUTFLOW VALVE MANUALLY CLOSED DID NOT HELP.  ON DESCENT LEFT PRESSURE INCREASED.  CABIN WAS NEVER ABOVE 8000 FEET.  MASKS DID NOT DEPLOY.  FLIGHT RETURNED TO CLT FOR MAINTENANCE.  MAINTENANCE REPLACED LEFT PILOT PRESSURE REGULATOR VALVE.  OPS AND LEAK CHECKS GOOD.  (M)
